DOI 10.1097/yic.0000000000000594
Agranulocytosis after long-term clozapine use: a case report.
Аннотация
Neutropenia and the more severe, potentially life-threatening agranulocytosis are recognized side effects of clozapine that require regular, mandatory, and life-long blood monitoring. However, most cases of haematological adverse effects occur in the first few months of treatment; therefore, there are now increasing calls for the termination of the mandatory monitoring after this initial period. In this report, we present a patient with treatment-resistant schizophrenia who was successfully treated with clozapine yet developed neutropenia after 9 years. This soon evolved into agranulocytosis requiring the use of granulocyte colony-stimulating factor and eventual clozapine cessation. Such late-onset cases of agranulocytosis are isolated and rare but should not impede the drive to relax mandatory clozapine haematological monitoring, but patients and carers must be aware of potential symptoms of agranulocytosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.